# SDR USAA2010010490015

- Difficulty date: January 3, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 31,027 hours, 11,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 883 CLT-CUN - SMOKE SMELL - AFT FLIGHT ATTENDANT REPORTED SMELL OF ELECTRICAL SMOKE ON CLIMB.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MAINTENANCE ACCOMPLISHED A CABIN AIR QUALITY CHECK AND POWER RUN WITH NO ISSUES OR ODORS NOTED AND NO SUBSEQUENT EVENTS TO DATE.
